2 doctors weighed in:
Does being in the sunlight cause an bad reaction with edecrin (ethacrynic acid)?
2 doctors weighed in

Dr. Jared Fialkow
Internal Medicine - Nephrology & Dialysis
1 doctor agrees
In brief: Edecrin (ethacrynic acid)
There are no reported problems with Edecrin (also known as ethacrynic acid).
As a diuretic, it could result in dehydration after prolonged exposure to sun. Also it could cause a rash, which may make your skin more sensitive to the sun.

In brief: Edecrin (ethacrynic acid)
There are no reported problems with Edecrin (also known as ethacrynic acid).
As a diuretic, it could result in dehydration after prolonged exposure to sun. Also it could cause a rash, which may make your skin more sensitive to the sun.
Dr. Jared Fialkow
Dr. Jared Fialkow
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors